×

zbMATH — the first resource for mathematics

The method of Lyapunov functionals and exponential stability of impulsive systems with time delay. (English) Zbl 1123.34065
Consider the system of functional differential equations with impulses \[ x'(t)=f(t,x_t),\, t\neq t_k, \] \[ x(t_k^+)-x(t_k^-)=I_k(t_k,x_{t_k^-}),\, k\in\mathbb{N}, \] \[ x_{t_0}=\phi, \] where, as usual, \(x_t(s)=x(t+s),\, s\in[-\tau,0]\). It is assumed that zero is a solution to this system.
Using Lyapunov-like functionals, sufficient conditions are found to prove that the trivial solution is exponentially stable. The paper also contains several examples; in particular, it is shown that an unstable linear delay-differential equation may become exponentially stable by adding a suitable impulsive (nondelayed) perturbation.
Reviewer: Eduardo Liz (Vigo)

MSC:
34K45 Functional-differential equations with impulses
34K20 Stability theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anokhin, A.; Berezansky, L.; Braverman, E., Exponential stability of linear delay impulsive differential equations, J. math. anal. appl., 193, 923-941, (1995) · Zbl 0837.34076
[2] Ballinger, G.; Liu, X., Existence and uniqueness results for impulsive delay differential equations, Dyn. contin. discrete impuls. syst., 5, 579-591, (1999) · Zbl 0955.34068
[3] Ballinger, G.; Liu, X., Practical stability of impulsive delay differential equations and applications to control problems, () · Zbl 0879.34015
[4] Berezansky, L.; Idels, L., Exponential stability of some scalar impulsive delay differential equation, Commun. appl. math. anal., 2, 301-309, (1998) · Zbl 0901.34068
[5] Gopalsamy, K.; Zhang, B.G., On delay differential equations with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[6] Hale, J.K.; Lunel, S.M.V., Introduction to functional differential equations, (1993), Springer-Verlag New York
[7] Kolmanovskii, V.B.; Nosov, V.R., Stability of functional differential equations, (1986), Academic Press Inc. London · Zbl 0593.34070
[8] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[9] Lakshmikantham, V.; Liu, X., Stability criteria for impulsive differential equations in terms of two measures, J. math. anal. appl., 137, 591-604, (1989) · Zbl 0688.34031
[10] Li, X.; Weng, P., Impulsive stabilization of two kinds of second-order linear delay differential equations, J. math. anal. appl., 291, 270-281, (2004) · Zbl 1047.34098
[11] Liu, X., Impulsive stabilization of nonlinear systems, IMA J. math. control inform., 10, 11-19, (1993) · Zbl 0789.93101
[12] Liu, X., Stability results for impulsive differential systems with applications to population growth models, Dyn. stability syst., 9, 163-174, (1994) · Zbl 0808.34056
[13] Liu, X.; Ballinger, G., Existence and continuability of solutions for differential equations with delays and state-dependent impulses, Nonlinear anal., 51, 633-647, (2002) · Zbl 1015.34069
[14] Liu, X.; Ballinger, G., Boundedness for impulsive delay differential equations and applications to population growth models, Nonlinear anal., 53, 1041-1062, (2003) · Zbl 1037.34061
[15] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Comput. math. appl., 41, 903-915, (2001) · Zbl 0989.34061
[16] Liu, X.; Shen, X.; Zhang, Y., Exponential stability of singularly perturbed systems with time delay, Appl. anal., 82, 117-130, (2003) · Zbl 1044.34031
[17] Wang, Q.; Liu, X., Exponential stability for impulsive delay differential equations by Razumikhin method, J. math. anal. appl., 309, 462-473, (2005) · Zbl 1084.34066
[18] Shen, J.; Luo, Z.; Liu, X., Impulsive stabilization of functional differential equations via Liapunov functionals, J. math. anal. appl., 240, 1-5, (1999)
[19] Stamova, I.M.; Stamov, G.T., Lyapunov – razumikhin method for impulsive functional equations and applications to the population dynamics, J. comput. appl. math., 130, 163-171, (2001) · Zbl 1022.34070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.